# SDR 06FDEA03124

- Difficulty date: August 28, 2006
- Submitted: August 28, 2006
- Operation: Air carrier
- Aircraft: N282FE
- Make and model: Boeing 727233
- Aircraft serial: 22349
- Aircraft time: 40,764 hours, 28,363 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FWD CARGO BAY FRAME IS DENTED 2 PLACES BS 680 STR 23L AND STR 24L.  REMOVED DAMAGE AND REPAIRED DENTED FRAME AT BS 680 STR 23L AND 24L IAW SRM 51-40-  3.
